# SDR DALA2025102707884

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 98,610 hours, 18,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SEAT MOUNTED WHITE E PATH LIGHTS MOUNTING BRACKETS HAVE 1 BROKEN EAR @ LOC 34+45 RIGHT AND 32,34,37 LEFT. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY PATHWAY LIGHT HOUSINGS @LOC 35,45 FG AND LOC 32,34,37 AB PER CMM 25-28. ALL OPS NML. (7928962)
